Hi,So about a month and a half ago I went to the doctor to have him check out what turned out to be penile yeast infection (as I suspected, after checking out the internet and getting help here). He gave me a tube of fungal cream called Dakacort, which he told me to apply twice daily.So I did, and after about 2 weeks or so, the yeast infection seemed to have disappeared. So I stopped using the cream, and the infection came back. Now I've started using it again, twice daily, but now i have a different problem. I do exactly what I did before, apply the cream to the affected areas of the penis, twice every day. For a little while it seemed like the infection was retreating again, but now it's coming back, EVEN though I'm using the cream every day. It's almost as if the cream is actually causing it, at this point.Any ideas what's going on?Thanks in advance.
Treatment of Penile Yeast Infection (a problem)
With any fungal/yeast infection, it's important to keep using the cream for at least a week, preferably two, after all symptoms have gone, to make sure you eradicate it all, or it may come back, and possibly, as Rad pointed out, now more resistant to the antifungal. You'll now need another antifungal of a different class.